Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil and MAOI diet restrictions

Posted by cornycon on February 21, 2004, at 7:28:12

In reply to Re: Nardil and MAOI diet restrictions cornycon, posted by gardenergirl on February 20, 2004, at 6:17:29

> Provolone, like mozzarella, is not an aged cheese. It is fresh, and thus, unless it is well past an expiration date, it usually contains low to insignificant levels of tyramine.
>
> I'm not sure what you were highlighting with the link. Perhaps the list of side effects? I have to admit, I've seen as long a list on many other drugs. Most of MAOI side effects are tolerable and/or go away in time. Like any drug, there are some SE's that are deal-breakers. This is an individual decision between a patient and doctor. And of course you know that everyone does not respond alike to meds.
>
> I respect your opinion based on your needs, but please do not disrespect the decisions made by others.
>
> gg


It is not a decision between a patient and his doctor. Doctor refused to prescribe, and patient is acting on own decision.

I neither offered nor implied any disrespect to anybodys decision. It was a message of caution and a stated personal position.

With respect to the issue of side effects, tollerence levels et al. if you have followed the thread then you will find that my position has been that each individuals situation is unique, being tied to so many other factors, that an overall generalisation is not possible. However even given the previus statement the inherent risks of a drug that has so many side effects that are directly attributible to reactions with a large number of substances. Substances contained in (But not measured or controlled) in a wide variety of foods, drinks, medications and natural substances. has a greater risk factor than a drug that mearly has a large number of side effects as a direct result of the actions of that drug. In the latter case the severity can be moderated by changing the dosage to allow normalisation/adaption of the body's processes. However in the first situation the type, level of reaction is dependant on almost random, and hard to control external factors.

My stated position remains, he is welcome to his action but care and monitoring systems should be put into place prior to comencement, as he is not doing this with the doctor.

The direction to the relevant web site was to provide information in order to be able to make a more informed decision. That decision being based on the impact that use of it will have on personal lifestyle/conditions.

regards Cornycon


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cornycon thread:75408
URL: http://www.dr-bob.org/babble/20040218/msgs/316335.html